# SDR CA091016002

- Difficulty date: October 14, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 27,381 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 310047001
- Condition: Cracked
- Location: Oil System
- Part time: 9,947 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DEPARTED AIRPORT 10/14/09 ON FLIGHT 7435 AND BEGAN TO HAVE LT ENG OIL PRESSURE FLUXUATIONS AFTER REACHING CRUSE ALTITUDE. CAPTAIN SHUTDOWN ENG IN FLIGHT AFTER OIL PRESSURE DROPPED BELOW MINIMUMS.  ACFT DIVERTED. AFTER TALKING WITH MFG, OUR PRELIMINARY REPORT POINTS TO A FATIGUE CRACK ON THE EXTERNAL OIL PRESSURE FITTING. THE FITTING WILL BE SENT TO MFG FOR TESTING TO DETERMINE THE CAUSE OF THE CRACK AND THE ENGINE IS BEING SHIPPED TO REPAIR STATION TO INVESTIGATE POSSIBLE PWR SECTION DEFECTS.
